Metrics

From
An Alternative Proof to Markowitz’s Model by Yaniv Zaks Journal of Finance and Economics. 2013, 1(3), 33-35 doi:10.12691/jfe-1-3-1
Views
14985
Html 14356
Abstract 629
22 June 2013 (publication date) through 30 June 2022 *
20.07 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5905
PDF3007
Epub923
XML1341
PPT0
Figures334
Tables300
Export: 2608
RIS804
BibTex898
Endnote906
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com